Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

Rashes all over body, occur while sweating, red spots, ear swelling, hot to touch. Causes?

Hi, I sometimes get a rash all over my body. It only happens when I do sport and sweat, but it does not happen every time. It starts with small red dots that develop into big areas of hardening leather-like skin. My ears swell very big. If I dont sit down, I faint, as my skin is extremely hot. After 2 hours I get very cold , tired and hungry. The skin goes back to normal after ca. 5 hours. Do you have any clue what this could be?
Asked On : Mon, 18 Mar 2013
Answers:  1 Views:  66
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
hello .thanks for your query..
I feel that you have something knows as Urticaria.It is common condition with frequent exacerbations and remissions.In most cases,a direct cause is not identified.However a combination of correct anti histaminic tablets for a few months help in reducing the severity and frequency of these hives.
Start application of a soothing anti pruritic calamine lotion to relieve the itch.In certain cases a few bood tests are advised to rule out ant internal causation of the same.of prednisone you are taking.In some cases a higher dose and a gradually tapering therapy is required.Do not worry,although symptoms and treatment course of urticaria is prolonged,these do not pose any danger in most people!
you should visit a physician to evaluate the systemic symptoms you have as well.
hope this helps!take care...
Answered: Mon, 18 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor